Article citationsMore>>

H. Gong and A. Thavaneswaran, “Recursive Estimation for Continuous Time Stochastic Volatility Models,” Applied Mathematics Letters, Vol. 22, No. 11, 2009, pp. 1770-1774. doi:10.1016/j.aml.2009.06.014

has been cited by the following article:

Follow SCIRP
Twitter Facebook Linkedin Weibo
Contact us
+1 323-425-8868
WhatsApp +86 18163351462(WhatsApp)
Click here to send a message to me 1655362766
Paper Publishing WeChat
Free SCIRP Newsletters
Copyright © 2006-2024 Scientific Research Publishing Inc. All Rights Reserved.